# SDR R61A201807100768

- Difficulty date: July 3, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 28,300 hours, 22,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17023401421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND, AT RT FR 84 CROSSBEAM, DURING INSTALLATION OF RT FR 74-84 SEAT TRACK. CUT OUT AND INSTALLED REPAIR PARTS ON CROSSBEAM FR84 RT SIDE REF SRM 53-00-10/REPAIR 03 AND ETD2018-170-073191 PN 170-23401-421. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
